# SDR DXTA2024122301614

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800160
- Aircraft time: 15,390 hours, 10,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6911319202
- Part serial: NSN
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN LOCKING PLANE UP FOR THE NIGHT WHEN WE LIFTED THE UNLOCK BAR TO CLOSE THE AIRSTAIRS WE HEARD A LOUD BANG AND THE DOOR WOULD NOT MOVE.  WE REALIZED THE RIGHT CABLE IS JUST HANGING WITH NO TENSION.  THE AIRSTAIR HAVE TO BE FORCED UP AND WILL JUST FREE FALL OPEN. REMOVED MAIN CABIN DOOR STEPS, FOUND AFT COUNTER BALANCE SPRING BROKEN. REMOVED AFT LUBRICATED SPRING FOR BROKEN INSTALLED NEW UNIT AND RIGGED IAW CESSNA 680 MM 52-10-50
